# SDR DALA2025032102142

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 77,147 hours, 29,819 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: 18196916
- Condition: Malfunctioned
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 6705 -FCNT/DE- DUE TO SLAT ASYMMETRY MESSAGE. CORRECTIVE ACTION: REPLACED RIGHT SLAT POSITION TRANSMITTER.
